Continuity of generalized wave maps on the sphere

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)309-320
Number of pages12
JournalDifferential and Integral Equations
Volume29
Issue number3-4
Publication statusPublished - 2016
Externally publishedYes

Cite this

Continuity of generalized wave maps on the sphere. / da Silva, Daniel Oliveira.

In: Differential and Integral Equations, Vol. 29, No. 3-4, 2016, p. 309-320.

Research output: Contribution to journalArticle

@article{e46f40d6e0ba4f9bbb4fb91850fe0d50,
title = "Continuity of generalized wave maps on the sphere",
author = "{da Silva}, {Daniel Oliveira}",
year = "2016",
language = "English",
volume = "29",
pages = "309--320",
journal = "Differential and Integral Equations",
issn = "0893-4983",
publisher = "Khayyam Publishing, Inc.",
number = "3-4",

}

TY - JOUR

T1 - Continuity of generalized wave maps on the sphere

AU - da Silva, Daniel Oliveira

PY - 2016

Y1 - 2016

M3 - Article

VL - 29

SP - 309

EP - 320

JO - Differential and Integral Equations

JF - Differential and Integral Equations

SN - 0893-4983

IS - 3-4

ER -